# SDR DXTA2025080804502

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000032
- Aircraft time: 5,459 hours, 3,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR BECOMING VERY DIFFICULT TO LATCH CLOSED. ARRIVED TO THE A/C IN ATTEMPT TO DUPLICATE THE FAULT, CONNECTED THE A/C BATTERIES, CLOSED THE MED FROM THE OUTSIDE WITH EASE. OPENED THE MED, CLOSED FROM INSIDE THE A/C WITH EASE AS WELL. CLEANED AND LUBRICATED THE PINS, CYCLED THE MED DOOR FROM CLOSE TO OPEN BOTH INSIDE AND OUT MULTIPLE TIMES AND COULD NOT DUPLICATE THE FAULT. PER MCC DUE TO NO HISTORY WE CAN CLEAR THIS MEL, ALL WORK DONE IAW THE AMM 12-20-15.
